Man struggling with irritability

by Lee
(England)

Hi,

I am on TRT and started progesterone cream as a adjunct to try and improve remaining symptoms.

I have tried doses of 5mg-20mg per day and each time it seems to dampen my mood and make me irritable. Is there a solution to this? I’m looking for improved mood and for the irritability to go.

Thanks

Comments for Man struggling with irritability

Click here to add your own comments

Oct 21, 2021
Man struggling with irritability
by: Joy

Hi Lee

Wray has explained a fair amount about men and TRT on the website. You might like to read Progesterone for Men and this thread started by Greg see here. I encourage you to use the search bar for more info.

Please also take note on how important Vitamin D3 is. Please have a vitamin D test done if you do not know what your levels are. Levels are low in most of us. It's needed by every cell to function normally.

Progesterone therapy is not an overnight fix, it can take 2-6 months before one benefits from it. Time and patience is needed. If you find that the amount you are using is not helping you, then increase it, find a level that suits you.

I wish you well.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...